Alert archive / Alabama / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 95, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jul 31, 2016, 4:59 PM CDT for Macon County, Alabama. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 31, 2016, 4:59 PM CDT (21:59 UTC)
- Expired
- Jul 31, 2016, 5:23 PM CDT
- In force
- 24 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Macon County, AL
The radar
The Maxwell AFB radar (KMXX), 32 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 10.0 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 573 J/kg
- Mixed-layer CIN
- -109 J/kg
- Mixed-layer LCL
- 1000 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
989
WUUS54 KBMX 312159
SVRBMX
ALC087-312245-
/O.NEW.KBMX.SV.W.0095.160731T2159Z-160731T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
459 PM CDT SUN JUL 31 2016
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN MACON COUNTY IN SOUTHEASTERN ALABAMA...
* UNTIL 545 PM CDT
* AT 459 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TUSKEGEE
NATIONAL FOREST...OR 9 MILES EAST OF TUSKEGEE...AND IS NEARLY
STATIONARY.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
TUSKEGEE...SOCIETY HILL...DAVISVILLE...
CREEK STAND AND WARRIORSTAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3223 8559 3223 8565 3240 8569 3249 8550
3242 8543 3226 8543
TIME...MOT...LOC 2159Z 334DEG 2KT 3239 8556
HAIL...1.00IN
WIND...60MPH
$$
562 follow-up statements
003
WWUS54 KBMX 312217
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
517 PM CDT SUN JUL 31 2016
ALC087-312245-
/O.CON.KBMX.SV.W.0095.000000T0000Z-160731T2245Z/
MACON AL-
517 PM CDT SUN JUL 31 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTHEASTERN MACON COUNTY...
AT 517 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF SOCIETY HILL...OR 9 MILES SOUTHEAST OF TUSKEGEE...AND IS NEARLY
STATIONARY.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
TUSKEGEE...SOCIETY HILL AND DAVISVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3228 8566 3240 8569 3249 8550 3242 8543
3234 8551
TIME...MOT...LOC 2217Z 334DEG 2KT 3238 8555
HAIL...1.00IN
WIND...60MPH
$$
56239
WWUS54 KBMX 312223
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
523 PM CDT SUN JUL 31 2016
ALC087-312233-
/O.CAN.KBMX.SV.W.0095.000000T0000Z-160731T2245Z/
MACON AL-
523 PM CDT SUN JUL 31 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MACON COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
BIRMINGHAM.
LAT...LON 3228 8566 3240 8569 3249 8550 3242 8543
3234 8551
TIME...MOT...LOC 2218Z 334DEG 2KT 3238 8555
$$
56What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 3:33 PM CDT, 1 hour 26 minutes earlier.
Area forecast discussion, Jul 31, 3:33 PM CDT, 1 hour 26 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 333 PM CDT SUN JUL 31 2016 .DISCUSSION... The large boundary discussed in yesterday's forecast wound up stalling out in the southeastern counties, thus best rain chances have been down there this afternoon. This has kept the convection down for the most part this afternoon across the area. What activity we do have has generated along weak, left-over boundaries from yesterday. Most of the activity will weaken after 10 pm, but will need to monitor storms even after sunset in the south. As we work into the time frame Monday, there will likely be a boundary across the south once again. We will also have another spoke of energy slide into the area by the afternoon. This should result in slightly higher rain chances in the afternoon as compared to this current time frame. Tuesday and Wednesday look more of the same with scattered showers and storms possible each day and lingering into the evening hours. Overall coverage looks a little less on these days than Monday, so rain chances are closer to normal climate patterns. For the rest of the week eyes will more than likely be focused on the tropics as a system may develop and move through the southern portion of the Gulf Mexico. We will need to monitor the overall path as this current weakness over the Southeast remains in place. Again at this time all models and indications will keep any system well south of the area through the extended period, so much of the same pattern will be in place through Friday. 16 && .AVIATION... 18Z TAF Discussion. Best chance of convection in the near term will be at ANB/ASN due to an outflow boundary and MCV approaching from the west, so a TEMPO TSRA mention has been added. Will continue with VCTS elsewhere but amendments will be likely. Activity will diminish this evening. Patchy BR or fog will be possible tomorrow morning, mainly in areas which receive rainfall, which will become more apparent at the next TAF issuance. 32/Davis && .FIRE WEATHER... Generally scattered showers and thunderstorms are expected through the week with highs low/mid 90s. Surface winds will be less than 10 mph and generally from the southwest/west through the first of the week. Since surface dew points are so high, critical fire weather thresholds are not expected to be met, with no watches or warnings anticipated. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 72 92 71 93 72 / 40 50 40 30 20 Anniston 73 92 71 93 72 / 40 50 50 30 20 Birmingham 75 92 73 92 74 / 40 50 50 30 20 Tuscaloosa 74 93 74 94 74 / 30 50 50 40 20 Calera 74 93 73 93 73 / 40 50 50 40 20 Auburn 74 91 73 93 73 / 40 60 50 40 30 Montgomery 75 94 74 94 74 / 30 60 50 40 30 Troy 73 94 72 92 72 / 50 60 60 40 30 && .BMX WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Jul 31, 8:53 AM CDT, 8 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 853 AM CDT SUN JUL 31 2016 ALZ011>015-017>050-011700- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 853 AM CDT SUN JUL 31 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...OUTLOOK THROUGH TONIGHT. TEMPERATURES IN THE MID TO UPPER 90S COMBINED WITH MOIST CONDITIONS IN PLACE, MAY LEAD TO HIGHER HEAT INDEX VALUES THIS AFTERNOON. A FEW LOCATIONS MAY REACH 105 AT TIMES GENERALLY ALONG AND SOUTH OF A LINE FROM CARROLLTON TO TUSKEGEE. CONFIDENCE REMAINS LOW AT THIS TIME, BASED ON EXPECTED SHOWER AND THUNDERSTORM COVERAGE THIS AFTERNOON ACROSS THE SOUTH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED.
In the hours before
Special weather statement, Jul 31, 3:34 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 334 PM CDT SUN JUL 31 2016 ALZ025-312100- SHELBY AL- 334 PM CDT SUN JUL 31 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SHELBY COUNTY UNTIL 400 PM CDT... AT 334 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR OAK MOUNTAIN STATE PARK...OR NEAR CHELSEA. THIS STORM WAS NEARLY STATIONARY. PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ALABASTER...PELHAM...CHELSEA...INDIAN SPRINGS VILLAGE... OAK MOUNTAIN STATE PARK...BALLANTRAE...SADDLE LAKE FARMS... BOUNDS LAKE AND SILURIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3338 8676 3337 8660 3320 8659 3323 8683 TIME...MOT...LOC 2034Z 011DEG 3KT 3332 8670 32/DAVIS
Special weather statement, Jul 31, 3:38 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
338 PM CDT SUN JUL 31 2016
ALZ041-312130-
AUTAUGA AL-
338 PM CDT SUN JUL 31 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL AUTAUGA COUNTY UNTIL 430
PM CDT...
AT 338 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
VIDA JUNCTION...OR 15 MILES NORTHWEST OF PRATTVILLE. THIS STORM WAS
NEARLY STATIONARY.
PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
AUTAUGAVILLE...BENTON...VIDA JUNCTION...AUTAUGA COUNTY AIRPORT...
BOOTH...MULBERRY...DAWSON MILL AND ROBERT F. HENRY LOCK AND DAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3261 8680 3264 8659 3237 8647 3236 8649
3234 8649 3234 8654 3237 8655 3238 8658
3236 8660 3237 8661 3241 8662 3240 8665
3235 8669 3236 8671 3240 8673 3239 8675
3239 8678 3234 8677 3231 8679 3231 8682
TIME...MOT...LOC 2038Z 350DEG 4KT 3256 8669
32/DAVISSpecial weather statement, Jul 31, 3:40 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
340 PM CDT SUN JUL 31 2016
ALZ050-312130-
BARBOUR AL-
340 PM CDT SUN JUL 31 2016
...SIGNIFICANT WEATHER ADVISORY FOR BARBOUR COUNTY UNTIL 430 PM
CDT...
AT 340 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
TEXASVILLE...OR 8 MILES EAST OF CLIO...MOVING SOUTHEAST AT 15 MPH.
PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
EUFAULA...CLIO...CLAYTON...LOUISVILLE...GAINO...TEXASVILLE...
WHITE OAK...BOOT HILL...RICHARDS CROSSROADS...OSCO...DOSTER...
BARBOUR COUNTY PUBLIC LAKE DAM...BLUE SPRINGS STATE PARK...
TYLER CROSSROADS...CLAYTON MUNICIPAL AIRPORT...MOUNT ANDREW...
MILLERS FORD AND BAKER HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3165 8572 3174 8570 3177 8567 3184 8567
3189 8566 3196 8561 3200 8559 3200 8556
3192 8511 3190 8511 3189 8513 3183 8514
3180 8513 3177 8515 3174 8521 3170 8522
3171 8541 3162 8542 3162 8574
TIME...MOT...LOC 2040Z 302DEG 12KT 3176 8547
32/DAVISSpecial weather statement, Jul 31, 4:15 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
415 PM CDT SUN JUL 31 2016
ALZ047-048-312145-
RUSSELL AL-LEE AL-
415 PM CDT SUN JUL 31 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RUSSELL AND SOUTH
CENTRAL LEE COUNTIES UNTIL 445 PM CDT...
AT 415 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SOCIETY HILL...OR 12 MILES NORTH OF HURTSBORO. THIS STORM WAS NEARLY
STATIONARY.
PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
UCHEE AND MARVYN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3237 8516 3226 8543 3233 8544 3239 8543
3246 8544 3252 8530
TIME...MOT...LOC 2115Z 334DEG 2KT 3242 8537
56Special weather statement, Jul 31, 4:18 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
418 PM CDT SUN JUL 31 2016
ALZ043-312145-
ELMORE AL-
418 PM CDT SUN JUL 31 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ELMORE COUNTY UNTIL
445 PM CDT...
AT 418 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER WEOKA MILLS...OR 11 MILES NORTHWEST OF WETUMPKA. THIS STORM WAS
NEARLY STATIONARY.
PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TEN CEDAR ESTATES...SANTUCK...JORDAN LAKE...DEXTER...WEOKA MILLS...
TITUS...JORDAN DAM AND HOLTVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3257 8634 3272 8636 3275 8630 3275 8620
3264 8607
TIME...MOT...LOC 2118Z 334DEG 2KT 3269 8628
56Special weather statement, Jul 31, 4:57 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
457 PM CDT SUN JUL 31 2016
ALZ045-312245-
MACON AL-
457 PM CDT SUN JUL 31 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MACON COUNTY UNTIL
545 PM CDT...
AT 457 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LAKE TUSKEGEE...OR 8 MILES EAST OF TUSKEGEE. THIS STORM WAS NEARLY
STATIONARY.
PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TUSKEGEE...SOCIETY HILL...DAVISVILLE...LAKE TUSKEGEE...
CREEK STAND AND WARRIORSTAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3223 8564 3223 8567 3224 8567 3243 8568
3251 8551 3242 8543 3231 8543
TIME...MOT...LOC 2157Z 334DEG 2KT 3239 8557
56The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 1:12 PM CDT | Special Weather Statement | BMX | Shelby | 33 min |
| Jul 31, 2:39 PM CDT | Special Weather Statement | BMX | Lowndes | 36 min |
| Jul 31, 2:48 PM CDT | Areal Flood Advisory | BMX | St. Clair, Talladega | 117 min |
| Jul 31, 3:06 PM CDT | Special Weather Statement | BMX | Russell | 24 min |
| Jul 31, 3:07 PM CDT | Special Weather Statement | BMX | Lee | 23 min |
| Jul 31, 3:25 PM CDT | Special Weather Statement | BMX | Dale | 35 min |
| Jul 31, 3:28 PM CDT | Special Weather Statement | BMX | Russell | 32 min |
| Jul 31, 3:34 PM CDT | Special Weather Statement | BMX | Shelby | 26 min |
| Jul 31, 3:38 PM CDT | Special Weather Statement | BMX | Autauga | 52 min |
| Jul 31, 3:40 PM CDT | Special Weather Statement | BMX | Barbour | 50 min |
| Jul 31, 4:10 PM CDT | Areal Flood Advisory | BMX | Barbour | 3 hr |
| Jul 31, 4:15 PM CDT | Special Weather Statement | BMX | Russell | 30 min |
| Jul 31, 4:18 PM CDT | Special Weather Statement | BMX | Elmore | 27 min |
| Jul 31, 4:31 PM CDT | Severe Thunderstorm Warning | BMX | Barbour, Bullock, Pike | 20 min |
| Jul 31, 4:57 PM CDT | Special Weather Statement | BMX | Macon | 48 min |
| Jul 31, 5:10 PM CDT | Special Weather Statement | BMX | Tallapoosa | 50 min |
| Jul 31, 5:20 PM CDT | Special Weather Statement | BMX | Chambers | 40 min |
| Jul 31, 5:22 PM CDT | Special Weather Statement | BMX | Macon | 38 min |
| Jul 31, 5:32 PM CDT | Areal Flood Advisory | BMX | Lee, Macon, Russell | 3 hr |
| Jul 31, 6:00 PM CDT | Special Weather Statement | BMX | Bullock | 45 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.